English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Supergravitational Radiative Corrections to the Gauge Hierarchy

MPS-Authors
/persons/resource/persons20718

Theisen,  Stefan
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

379536.pdf
(Publisher version), 479KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Srednicki, M., & Theisen, S. (1985). Supergravitational Radiative Corrections to the Gauge Hierarchy. Physical Review Letters, 54(4), 278-280. doi:10.1103/PhysRevLett.54.278.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5E10-9
Abstract
We compute one-loop radiative corrections, including contributions from virtual gravitons and gravitinos, to the scalar potential in N=1 supergravity with an arbitrary superpotential. We show that, in a large class of locally supersymmetric grand unified theories, these corrections do not upset the tree-level gauge hierarchy.